# SDR R61A2025082000360

- Difficulty date: July 29, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 22,632 hours, 15,975 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: EA9394AB
- Condition: Corroded
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SLAT 2 LE SKIN FOUND GOUGE AND DENT54" FROM IB SIDE. MX REPAIRED SKIN IAW ETD 2025-925989.
